Archives

2013 / VOL-03, ISSUE-02, APRIL-JUNE 2013

Spontaneous subdural hematoma due to warfarin with normal Prothrombin time

By  Rudrajit paul

Case Report

Page:  677-679

Abstract

Spontaneous subdural hematoma (SDH) is a rare entity. It can occur in patients with coagulopathy, hypertension or dehydration. Warfarin use causes inhibition of extrinsic coagulation pathway and predisposes to SDH. We here present a case of spontaneous SDH in a patient taking warfarin with normal Prothrombin time. He presented with seizure and abnormal behaviour. There was no clotting abnormality on routine tests. The importance of brain imaging in evaluating neurological symptoms in warfarinised patients is highlighted. The features of spontaneous SDH have been discussed.

 Download Complete Article ⇓⇓ 

Visits: 522 Downloads:10

AJPHS

ISSN: 2321-3965

© Copyright @ AJPHS. All right reserved.Designed By IRSYS